VU Matematikos ir informatikos instituto autoriaus 'Aidas Balčiūnas' publikacijų sąrašas
pagal Lietuvos akademinių bibliotekų tinklo (LABT) publikacijų bazes VUB [nuo 2011 m. iki dabar] ir LMAVB [iki 2010 m. imtinai]:

Eil. Nr. Publikacija
1Balčiūnas, Aidas; Franckevič, Violeta; Garbaliauskienė, Virginija; Rimkevičienė, Audronė; Macaitienė, Renata. Universality of zeta-functions of cusp forms and non-trivial zeros of the Riemann zeta-function // Mathematical modelling and analysis. Vilnius : Technika. ISSN 1392-6292. eISSN 1648-3510. 2021, vol. 26, no.1, p. 82-93. DOI: 10.3846/mma.2021.12447.
2Balčiūnas, Aidas; Garbaliauskienė, Virginija; Karaliūnaitė, Julija; Macaitienė, Renata; Petuškinaitė, Jurgita; Rimkevičienė, Audronė. Joint discrete approximation of a pair of analytic functions by periodic zeta-functions // Mathematical modelling and analysis. Vilnius : VGTU press. ISSN 1392-6292. eISSN 1648-3510. 2020, vol. 25, iss. 1, p. 71-87. DOI: 10.3846/mma.2020.10450.
3Balčiūnas, Aidas; Macaitienė, Renata; Šiaučiūnas, Darius. On joint discrete approximation of analytic functions by the functions from the Selberg class and periodic Hurwitz zeta-functions // Mathematical modelling and analysis [MMA2019] : 24th international conference, May 28–31, 2019, Tallinn, Estonia : abstracts. Tallinn : Tallinn University of Technology, 2019. ISBN 9789949834396. p. 7. Prieiga per internetą: <https://www.digar.ee/viewer/et/nlib-digar:414294/353323/page/8> [žiūrėta 2021-04-29].
4Balčiūnas, Aidas; Dubickas, Artūras; Laurinčikas, Antanas. On the Hurwitz zeta functions with algebraic irrational parameter // Mathematical notes. New York : Maik nauka/Interperiodica/Springer. ISSN 0001-4346. eISSN 1573-8876. 2019, vol. 105, no. 1-2, p. 173-179. DOI: 10.1134/S0001434619010218.
5Balčiūnas, Aidas; Macaitienė, Renata; Šiaučiūnas, Darius. Joint discrete universality for L-functions from the Selberg class and periodic Hurwitz zeta-functions = Совместная дискретная универсальность для L-функций из класса Сельберга и периодических дзета-функций Гурвица // Чебышевский сборник. Тула : Тульский государственный педагогический университет им. Л.Н. Толстого. ISSN 2226-8383. 2019, т. 20, вып. 1(69), p. 46-65. DOI: 10.22405/2226-8383-2019-20-1-46-65.